Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 242, NWS Atlanta, GA

September 2, 2014Crawford County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 2, 2014, 7:53 PM EDT for Crawford County, Georgia. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2014, 7:53 PM EDT (23:53 UTC)
Expired
Sep 2, 2014, 8:13 PM EDT
In force
20 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Crawford County, GA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1065 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WUUS52 KFFC 022353
SVRFFC
GAC079-030045-
/O.NEW.KFFC.SV.W.0242.140902T2353Z-140903T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT TUE SEP 2 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CRAWFORD COUNTY IN CENTRAL GEORGIA

* UNTIL 845 PM EDT

* AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  ROBERTA...MOVING EAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANDY
  POINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3282 8409 3285 8401 3285 8390 3282 8389
      3280 8386 3277 8385 3277 8384 3272 8380
      3269 8380 3265 8403
TIME...MOT...LOC 2353Z 253DEG 3KT 3276 8395

$$
1 follow-up statement
303 
WWUS52 KFFC 030013
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
813 PM EDT TUE SEP 2 2014

GAC079-030023-
/O.CAN.KFFC.SV.W.0242.000000T0000Z-140903T0045Z/
CRAWFORD GA-
813 PM EDT TUE SEP 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRAWFORD COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

LAT...LON 3282 8409 3285 8401 3285 8390 3282 8389
      3280 8386 3277 8385 3277 8384 3272 8380
      3269 8380 3265 8403
TIME...MOT...LOC 0013Z 253DEG 3KT 3276 8393

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 3:01 PM EDT, 4 hours 52 minutes earlier.

Area forecast discussion, Sep 2, 3:01 PM EDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT TUE SEP 2 2014

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
WEAK IMPULSE IN THE FLOW PUSHING ACROSS THE EASTERN CONUS TODAY AND
THIS MAY HELP THE SHOWERS AND THUNDERSTORMS ACROSS NORTH GEORGIA
CONTINUE INTO TONIGHT. AFTER THIS THOUGH...NO SIGNIFICANT FEATURE AT
THE UPPER LEVELS TO KEY IN ON IN THE SHORT TERM. BASICALLY WILL
CONTINUE AGAIN TOMORROW WITH THE DIURNALLY DRIVEN THUNDERSTORMS IN
THE AFTERNOON AND EVENING. WITH MUCAPE VALUES OVER 2000 J/KG
WEDNESDAY AFTERNOON...STRONG TO ISOLATED SEVERE STORMS WILL BE
POSSIBLE. THE MAIN THREATS TOMORROW AFTERNOON APPEAR TO BE GUSTY
WINDS AND LOCALLY HEAVY RAINFALL.

FAIRLY BIG DISCREPANCIES IN THE TEMPERATURE GUIDANCE FOR TOMORROW
WITH THE MAV BEING WARMER THAN THE MET. AT ATL...THERE IS A SIX
DEGREE TEMPERATURE DIFFERENCE BETWEEN THESE TWO FOR HIGHS TOMORROW
AFTERNOON. MUCH OF THIS IS CAUSED BY MORE CLOUD COVERAGE DEPICTED BY
THE NAM. THINK THE NAM IS OVERDOING CLOUD COVERAGE THOUGH SO STARTED
WITH A BLEND...AND THEN LEANED TOWARDS THE WARMER SIDE FOR HIGH
TEMPS TOMORROW. ONCE AGAIN BOTH HIGH AND LOW TEMPERATURES WILL BE
ABOVE NORMAL.

11

.LONG TERM /THURSDAY THROUGH TUESDAY/...
NO CHANGES TO THE CURRENT LONG TERM. SEE PREVIOUS DISCUSSION BELOW...

17

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
/ISSUED 325 AM EDT TUE SEP 2 2014/
SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EXPECTED
EACH DAY THROUGH THE LONG TERM.

WEAK TROUGH STILL IN PLACE ACROSS CENTRAL GA WEDNESDAY NIGHT...BUT
WILL EVENTUALLY DISSIPATE ON THURSDAY. ALOFT...A WEAK SHEAR AXIS
WILL REMAIN THROUGH FRIDAY. THE DISSIPATING BOUNDARY AND SHEAR AXIS
ALOFT MAY SERVE TO FOCUS ANY CONVECTION THURSDAY INTO FRIDAY.

A WEAK FRONT IS STILL ON TRACK FOR THE MID TO LATE WEEKEND. WITH
SUCCESSIVE RUNS...THE MODELS HAVE SLOWED THE SOUTHWARD PROGRESS OF
THE BOUNDARY. CURRENTLY...THE FRONT SHOULD MOVE ACROSS NORTHERN GA
LATE SATURDAY/EARLY SUNDAY THEN STALL ACROSS CENTRAL GA BY LATE
SUNDAY/EARLY MONDAY. THE FRONT LOOKS TO BECOME DIFFUSE BY TUESDAY.

TEMPS STILL EXPECTED TO BE ABOVE NORMAL THROUGH THE PERIOD.

NLISTEMAA

&&

.AVIATION...
18Z UPDATE...
MAIN CONCERN THIS AFTERNOON IS POTENTIAL OF CONVECTION AT THE TAF
SITES. TIMING IS A CHALLENGE...BUT BASED ON CURRENT RADAR
TRENDS...TSRA MAY BE MORE LIKELY AT ATL SITES OVER THE NEXT FEW
HOURS RATHER THAN LATER THIS EVENING. WITH THESE STORMS EXPECT
SHORT LIVED VSBY RESTRICTIONS...BKN-OVC CIGS AND THE POTENTIAL FOR
A WIND SHIFT NEAR OUTFLOW BOUNDARIES.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON CIGS. MEDIUM ON WIND AND VSBY DUE TO TSRA POTENTIAL.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  71  92 /  40  40  30  40
ATLANTA         73  90  73  88 /  30  40  40  40
BLAIRSVILLE     66  86  66  84 /  40  40  30  40
CARTERSVILLE    68  91  69  90 /  30  30  30  40
COLUMBUS        73  94  74  90 /  20  40  40  30
GAINESVILLE     71  90  72  89 /  40  40  30  40
MACON           71  94  71  92 /  30  40  40  30
ROME            68  92  69  91 /  40  30  30  40
PEACHTREE CITY  68  90  70  88 /  20  40  40  40
VIDALIA         73  95  73  92 /  20  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11
LONG TERM....17
AVIATION...11
Hazardous weather outlook, Sep 2, 5:42 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT TUE SEP 2 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
542 PM EDT TUE SEP 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP
THROUGH THIS EVENING BEFORE DIMINISHING BY MIDNIGHT. THUNDERSTORMS WILL
HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE STRONG AND
DAMAGING WINDS...SMALL HAIL...NUMEROUS LIGHTNING STRIKES AND
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
WEEKEND...MAINLY IN THE AFTERNOON AND EVENING. SOME OF THE STORMS
COULD BE STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

30

In the hours before

Local storm report, Sep 2, 6:38 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND GST     1 WSW MACON AIRPORT     32.68N  83.65W
09/02/2014  M52 MPH          BIBB               GA   ASOS

            45 KT WIND GUST RECORDED AT MCN

&&

EVENT NUMBER FFC1400860

KS
Local storm report, Sep 2, 6:42 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     BONAIRE                 32.54N  83.60W
09/02/2014                   HOUSTON            GA   LAW ENFORCEMENT

            THREE TREES WERE DOWNED IN BONAIRE. ONE TREE AND LIVE
            POWERLINES FELL ONTO A VEHICLE...ENTRAPPING THE
            OCCUPANT.

&&

EVENT NUMBER FFC1400861

RWILLIS
Special weather statement, Sep 2, 6:48 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT TUE SEP 2 2014

GAZ084-022315-
648 PM EDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILKINSON COUNTY UNTIL 715 PM EDT...

AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GORDON...MOVING SOUTHEAST AT 20 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WILKINSON COUNTY...INCLUDING AREAS AROUND
IVEY...GORDON...MCINTYRE...NICKLESVILLE AND IRWINTON. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3271 8296 3260 8318 3269 8329 3290 8341
      3293 8336 3295 8329 3274 8294
TIME...MOT...LOC 2249Z 309DEG 18KT 3285 8333
Special weather statement, Sep 2, 6:53 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT TUE SEP 2 2014

GAZ109-022330-
653 PM EDT TUE SEP 2 2014

AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRESSTON...MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DODGE COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE DUBOIS...GRESSTON...YONKERS...RODDY...CHESTER...
PLAINFIELD...EASTMAN...GODWINSVILLE...JAY BIRD SPRINGS...ACHORD...
CHAUNCEY AND FIVE POINTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3231 8331 3232 8328 3234 8329 3241 8313
      3215 8300 3217 8295 3215 8294 3214 8296
      3212 8294 3196 8314
TIME...MOT...LOC 2254Z 334DEG 17KT 3229 8317
Special weather statement, Sep 2, 7:46 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
746 PM EDT TUE SEP 2 2014

GAZ050-030015-
746 PM EDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN GREENE COUNTY UNTIL 815 PM EDT...

AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNION POINT...MOVING NORTHEAST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS GREENE COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE PENFIELD...SILOAM...GREENSBORO...UNION
POINT...WOODVILLE...JACKSONVILLE AND DANIEL SPRINGS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3362 8298 3363 8299 3362 8300 3360 8299
      3359 8301 3355 8300 3349 8311 3363 8324
      3371 8314 3370 8311 3371 8305 3367 8295
TIME...MOT...LOC 2347Z 232DEG 6KT 3361 8309
Local storm report, Sep 2, 7:50 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     SPANN                   32.67N  82.75W
09/02/2014                   JOHNSON            GA   EMERGENCY MNGR

            FOUR STRUCTURES WITH WIND DAMAGE. A MOBILE HOME WAS
            BLOWN OFF CINDER BLOCKS AND ROLLED...THE ROOF OF A HAY
            BARN WAS BLOWN OFF...SHINGLES WERE BLOWN OFF A HOME.

&&

EVENT NUMBER FFC1400862

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:10 PM EDTSpecial Weather StatementFFCPeach50 min
Sep 1, 8:26 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs49 min
Sep 1, 8:28 PM EDTSpecial Weather StatementFFCWashington47 min
Sep 1, 8:31 PM EDTSpecial Weather StatementFFCTwiggs44 min
Sep 1, 8:39 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington51 min
Sep 2, 1:41 PM EDTSpecial Weather StatementFFCCobb34 min
Sep 2, 1:57 PM EDTSpecial Weather StatementFFCPaulding33 min
Sep 2, 2:14 PM EDTSpecial Weather StatementFFCCobb31 min
Sep 2, 2:25 PM EDTSpecial Weather StatementFFCFulton35 min
Sep 2, 2:31 PM EDTSpecial Weather StatementFFCCobb29 min
Sep 2, 2:38 PM EDTSpecial Weather StatementFFCFulton37 min
Sep 2, 2:40 PM EDTSpecial Weather StatementFFCButts, Jasper35 min
Sep 2, 2:45 PM EDTSpecial Weather StatementFFCDouglas30 min
Sep 2, 3:10 PM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton35 min
Sep 2, 3:26 PM EDTSevere Thunderstorm WarningFFCCarroll, Paulding23 min
Sep 2, 3:35 PM EDTSevere Thunderstorm WarningFFCHaralson40 min
Sep 2, 3:51 PM EDTSpecial Weather StatementFFCJefferson24 min
Sep 2, 4:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Sep 2, 4:09 PM EDTSpecial Weather StatementFFCJohnson36 min
Sep 2, 4:16 PM EDTSpecial Weather StatementFFCJefferson29 min
Sep 2, 4:21 PM EDTSevere Thunderstorm WarningFFCEmanuel39 min
Sep 2, 4:41 PM EDTSpecial Weather StatementFFCMonroe34 min
Sep 2, 5:13 PM EDTSpecial Weather StatementFFCJones32 min
Sep 2, 5:15 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington45 min
Sep 2, 5:45 PM EDTSpecial Weather StatementFFCTwiggs30 min
Sep 2, 6:03 PM EDTSevere Thunderstorm WarningFFCHouston42 min
Sep 2, 6:18 PM EDTSpecial Weather StatementFFCMontgomery27 min
Sep 2, 6:19 PM EDTSpecial Weather StatementFFCDodge26 min
Sep 2, 6:27 PM EDTSpecial Weather StatementFFCBleckley33 min
Sep 2, 6:48 PM EDTSpecial Weather StatementFFCWilkinson27 min
Sep 2, 6:53 PM EDTSpecial Weather StatementFFCDodge37 min
Sep 2, 6:56 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson49 min
Sep 2, 7:46 PM EDTSpecial Weather StatementFFCGreene29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.